Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Been off tramadol, frustrated, suicidal tendencies, violent, back and knees pain. Help?

I am two weeks off of tramadol. I have been taking it for 12 years. I am full of RAGE. I cannot control myself. I have a good husband and he doesn t deserve this. What am I going to do? It s either lose my family, kill myself, or go back to using. I don t know where to turn. Doctors don t understand or care. Even if I make it through this by some miracle, what am I going to do about the chronic pain in my back and knees. I ve had surgery on them all, but chronic pain remains. You see, I unloaded trucks for a long time. I am a 55-year-old female.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
hi there
just stick to your guns
you are having withdrawl symptoms to tramadol

i would suggest that dont just stop the medicine
taper it
u r taking it daily
reduce it to alternate day dose for 15 days
then every 3 days for 15 days
then just twice a week for 15 days 3 days apart
then stop

hope this helps
best of luck
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor